# SDR SWIA2024021931214

- Difficulty date: December 14, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET IS CRACKED.   (C-CHECK RO 2/18/2024)   REMOVED DAMAGED A-BRACKET STANDOFF, AND INSTALLED 1 EA. NEW INBD A-BRACKET STANDOFF P/N CN624-2082-201 ON L/H UPPER TRANS COWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH STEPS 1-3. COMPLIED WITH SKY CARD #51-900-1002-SKY.
